# SDR DALA2024041204338

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 907-947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286623) CORROSION AT AFT CARGO COMPARTMENT R/H ZEE CHANNEL STA 907 +17 TO STA 947. REMOVED AND REPLACED AT AFT CARGO COMPARTMENT R/H ZEE CHANNEL STA 907+17 TO STA 947 I.A.W B737-800 SRM 51-40-02-0G AND DWG 147A7501 REV A.
